# SDR ARWA000101

- Difficulty date: January 28, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Case
- Part number: 628939
- Part serial: 1049
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 522 - ON POST FLIGHT, NR 3 REVERSER VISABLE DAMAGE.  T/S FOUND THAT LOWER REVERSER TRACK SEPARATED FROM ENGINE CASE CAUSING DAMAGE TO LEFT AND RIGHT AFT COWLING, EXHAUST BULLET, LOWER REVERSER TRACK AND EXHAUST CASE.  CAUSE WAS DUE TO ELONGATED AT EXHAUST CASE H.  REMOVED AND REPLACED EXHAUST CASE IAW OHM 72-54-00.  OPS NORMAL IAW MM 71-00-00 PAGE NR 501.  (M)
